MathSciNet Relay Station
MathSciNet bibliographic data
MR3345474 26D15 (26A51)
Noor, Muhammad Aslam; Noor, Khalida Inayat; Awan, Muhammad Uzair Integral inequalities for coordinated harmonically convex functions. Complex Var. Elliptic Equ. 60 (2015), no. 6, 776–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement